I am on the pill Loestrin 30. I take a pill every day for 3weeks then have 7 days off for my period. Usually, I come on 3days after taking my last pill. However, this month I forgot to take my pill twice on seperate occasions and had intercourse during this time, and didn't use a condom. Now, it is a week after I took my last pill and I still haven't come on. My breasts were sore at the start of the week, however this is dying down, but i am constantly having mood swings and have a bloated belly and some belly aches today (a week after taking my last pill) However, I am also in the last week of my exams - could this be stress or could I be pregnant?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.